# SDR HALA2011062500289

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,579 hours, 31,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - LT PACK HAS AIR LEAK.  R & R OUTLET DUCT ON LT PACK AND TEMP SENSOR BULB IAW AMM 21-52-01 AND AMM 21-51-03. OPS AND LEAK CK PENDING. ELBOW INSTALLATION PENDING. INSTALLED ELBOW. OPS AND LEAK CK OK.
